# SDR CA100728005

- Difficulty date: July 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 727243
- Aircraft time: 65,106 hours, 36,395 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 10601335
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB OUT FROM, THE LT AFT BODY O/H LIGHT ILLUMINATED.  CHECKLIST- AFT BODY OVERHEAT CARRIED OUT.  NR 1 BLEED AND LT PACK TURNED OFF, LIGHT EXTINGUISHED.  LT PACK UTILIZED USING NR 2 BLEED, AFTER 3 MIN, NR 2 BLEED AIR HIGH TEMP LIGHT ILLUMINATED.  CREW SHUTDOWN ALL BLEEDS, NO CHANGE.  CREW SHUTDOWN NR 2 ENGINE, NO CHANGE.  FLT CREW DECLARED EMERGENCY AND LANDED, MX FOUND CLAMP AT NR 1 BLEED VALVE BLOWN OFF, NR1 PRECOOLER TO OVERBOARD DUCT CRACKED AND NR 2 - 490 DEGREE O/H SWITCH UNSERVICEABLE.  CLAMP WAS REINSTALLED, A SERVICEABLE NR 1 PRECOOLER TO OVERBOARD DUCT (PN 65-58824-9) INSTALLED, A SERVICEABLE NR 2- 490 DEGREE BLEED O/H SWITCH (PN 10-60133-5) REPLACED AND ACFT RETURNED TO SERVICE.
